Continued light bled

by Suzanne
(MT)

I'm 48, been on higher dose progesterone for three to four years now.
I use a combination of NatPro and a compounded cream. I also had
Breast cancer in 2014. I've had pretty normal cycles most of my life until
Last month. My period in July was a little longer and a little heavier then
The previous. Once it stopped, I began light spotting for about about another
week. I stopped bleeding for a week or so then got another period at day 22 of my
cycle. It was lighter and shorter. Again after my period I have continued to have
light spotting. I do worry about uterine and ovarian cancer because of my history.
Waiting to see the doctor but in the mean time I have increased my progesterone from 200 to 400. It seems to increase the spotting. I'm thinking the bleeding is from low estrogen.(menopause or a recent high fiber diet). Will the increase progesterone eventually stop the bled if it's low estrogen? Or should I stop The progesterone? Thanks , suzanne

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...